# SDR DL73K001689

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N331DL
- Make and model: Boeing 737232
- Aircraft serial: 23103
- Aircraft time: 44,172 hours, 36,228 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 654583340
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT FLOOR WEBS AT WL 207 THAT EXTEND FROM FS 178 TO FS 188 O/B OF LBL AND RBL 24 WERE FOUND CRACKED.  THE CRACKS WERE FOUND DURING INSPECTION AND MODIFICATION OF THE FS 178 BULKHEAD WEB PER BAC S/B 737-53A1173, REVISION 3.  THIS ER/A INSTRUCTS TO REPLACE THE WEBS IN ACCORDANCE WITH THE S/B.  ER/A 378400-14AD.
